# SDR GLBA2017051900656

- Difficulty date: May 17, 2017
- Submitted: May 20, 2017
- Operation: Air carrier
- Aircraft: N208GL
- Make and model: Beech 1900D
- Aircraft serial: UE208
- Aircraft time: 39,063 hours, 46,573 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Unsecure
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THAT THE AIRSTAIR DOOR HANDLE FELL OFF. REINSTALLED AIRSTAIR DOOR HANDLE AND RE-RIGGED THE AIRSTAIR DOOR.
